# SDR CALA9900397

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING I/B MIDFLAP I/B END OF TRAILING EDGE SKIN DEBONDED.  THE DEBONDED AREA WAS CUT OUT, A SKIN AND DOUBLER HOT BOND REPAIR WAS PERFORMED IAW SRM 51-40-6.
